# SDR LR7A2021070902859

- Difficulty date: July 8, 2021
- Submitted: July 10, 2021
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4606
- Aircraft time: 58,836 hours, 34,577 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 2024T30016
- Condition: Dented
- Component: Aileron
- Component part number: 3850191
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5711, FOUND THE LH AILERON TRIM TAB LOWER SKIN DENTED AT FS609.4, AS64L. / REPAIRED IAW LAC MEA 382-57-21-026.    NR# 1000449142.
